MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH AVALON CL BASESTATION

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH AVALON CL BASESTATION
Model Number 866074
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A philips field service engineer (fse) spoke with the customer onsite to evaluate the device in question.The fse indicated during an evaluation that the customer had multiple cordless and corded transducers undocked from the system.The fse explained to the customer that both cordless and corded transducers could not be undocked from the system simultaneously.The fse instructed the customer to dock all cordless transducers when using corded transducers.The customer issue was resolved, and additional education was provided to the onsite staff.
 
Event or Problem Description
Philips received a complaint on the avalon cl base station indicating the system produces an inaccurate intrauterine pressure measurement.The device was in use monitoring a patient at the time of the event.No adverse event involving a patient or user was reported.

Brand Name
AVALON CL BASESTATION
Common Device Name
AVALON CL BASESTATION
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key21525430
Report Number9610816-2025-000176
Device Sequence Number9584850
Product Code HGM
UDI-Device Identifier00884838034228
UDI-Public(01)00884838034228
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K140535
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number866074
Device Catalogue Number866074
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2025
Initial Report FDA Received Date03/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/23/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown